# SDR AALA202302025155

- Difficulty date: December 29, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 66,062 hours, 26,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 284A38195
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT MAIN LANDING GEAR WHEEL WELL SHELF BRACKET, FORWARD OF HYDRAULIC SYSTEM B RESERVOIR, LOCATED AT BS 665 AND RBL 54. REPLACED BRACKET PER SRM 53-050-00.
